# SDR USAA2010062891288

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 6,598 hours, 2,278 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 6,598 hours, 2,278 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1721 - PDX - EES - AFTER PARKING AT GATE, A FLIGHT ATTENDANT CIDS PANEL READS 'CHECK DOOR PRESSURE FOR DOOR 2-L'.  MAINTENANCE SERVICED 2-L ASSIST BOTTLE.
